# SDR UALA2012070903698

- Difficulty date: July 9, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N853UA
- Make and model: Airbus A319-131
- Aircraft serial: 1688
- Aircraft time: 36,361 hours, 14,756 cycles
- Engine: Iae V2522A5
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Thermostat
- Part number: 342D030000
- Part serial: 157
- Condition: Failed
- Location: Nr 1 Bleed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE BLEED AIR FAULT, RETURNED TO FIELD.  ONLY ABNORMAL WAS BLEED TEMP 300C.  ECAM PROC FOLLOWED.  CHANGED FAN AIR VALVE THERMOSTAT 644-0035 PER AMM 36-11-43.
